Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Invariants of $4$–manifolds from Khovanov–Rozansky link homology

Scott Morrison, Kevin Walker and Paul Wedrich

Geometry & Topology 26 (2022) 3367–3420
DOI: 10.2140/gt.2022.26.3367

We use Khovanov–Rozansky 𝔤𝔩N link homology to define invariants of oriented smooth 4–manifolds, as skein modules constructed from certain 4–categories with well-behaved duals.

The technical heart of this construction is a proof of the sweep-around property, which makes these link homologies well defined in the 3–sphere.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

TQFT, link homology, Khovanov homology, 4-manifolds, blob homology
Mathematical Subject Classification
Primary: 57K18, 57R56
Received: 9 June 2020
Revised: 17 May 2021
Accepted: 26 June 2021
Published: 16 March 2023
Proposed: Ciprian Manolescu
Seconded: Stavros Garoufalidis, David Gabai
Scott Morrison
Lyneham ACT
Kevin Walker
Microsoft Station Q
Santa Barbara, CA
United States
Paul Wedrich
Mathematical Sciences Institute
The Australian National University
Canberra ACT